Scientific explanation for odd sensation in head following phenibut withdrawal?

I am not sure this is the right subreddit but I am looking for knowledgeable answers from those in this forum whom might know. I had been using phenibut on and off for a about a year. I was on a steady dose of about 4g until the beginning of this year my dose climbed to 9g by the end of Feb. Then beginning of March I had accidently overdosed by taking the R enantiomer type of the same dose of phenibut which I had ordered from a different vendor. Unbeknownst to me at the time. The R enantiomer I believe is a lot stronger than the racemic RS phenibut. Long story short, I figured this out eventually however, I was dosing silly amounts (up to 17g) in an effort to feel better not realising it was actually making me worse for a solid week or so. I had to reduce instantly. Following this I felt completely flat, lifeless and like my emotions left. I couldn't feel the rebound anxiety I was expecting to feel, nothing really. I wasn't unhappy nor sad I was just like a robot. Then about two weeks later I started feeling some strange vice or like clamping sensation around at the top of my head. It started from the nape of neck and climbed up to my skull and felt like two clamps but right where the clamps met my head it felt like it was burrowing into my brain and that area of my brain felt hollow? I know this sounds like hallucinating but I do not think it is. It definitely feels like pressure. It went away after about two months until… Another long story short, I managed to switch to baclofen. It has now come back but very mildly. If I put a headband on, it dulls the sensation a bit. I am still feeling slightly flat (emotionally numb / dissociated) but not as bad as before. I am able to feel happiness or slight irritability but not sadness or anxiety. However, my mind can get a bit anxious in thoughts but I do not feel the anxiety if that makes any sense? Before my anxiety would result in an anxious energy in my chest. I was getting depersonalisation attacks after the overdose and whilst on lower dose of phen and now whilst on baclofen but this has started to fade now since switching to baclofen. I must mention that I am on seroquel 150mg and mirtazapine 45mg as well. I am on 50mg baclofen and tapering down. I also feel quite light as well which is another strange sensation. As if I am floating when I walk. Can anyone explain to me what all this might be from? Could this be from baclofen or have I done some damage to my brain in some way? Please explain the neurochemical reasoning, I am a Human Bioscience student so I can learn and understand… I am just not far advanced yet.